# SDR VNAA2018091399904

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 34,032 hours, 34,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 AND RBL 9 FLOOR SEAT TRACKS ARE CORRODED FROM FS 354 TO FS 559+80. REMOVED AND REPLACED FLOOR SEAT TRACKS IAW REO 601R-53-00-485 REV C AND AMM 53-01-11-400-802.
